# SDR GLBA2012082400039

- Difficulty date: August 23, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 35,692 hours, 44,593 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE F/O EMERGENCY  LIGHT BULB IS INOPERATIVE.  MX REPLACED BULB, OPS CHECKED GOOD.
